X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
47j05 (171) 171
mathematics (144) 144
mathematics, applied (92) 92
47h09 (91) 91
mathematics, general (83) 83
47j25 (82) 82
analysis (56) 56
convergence (55) 55
applications of mathematics (51) 51
algorithms (49) 49
47h06 (46) 46
banach space (45) 45
mathematical analysis (40) 40
hilbert space (39) 39
iterative methods (38) 38
theorems (36) 36
strong convergence (35) 35
operators (32) 32
47h10 (31) 31
fixed point (31) 31
mapping (31) 31
approximation (30) 30
47h05 (28) 28
optimization (27) 27
fixed points (25) 25
variational inequality (25) 25
mathematical methods in physics (21) 21
theory of computation (21) 21
inequalities (20) 20
iterative algorithms (20) 20
banach-spaces (19) 19
projection (19) 19
studies (19) 19
banach spaces (18) 18
computational mathematics and numerical analysis (18) 18
algebra (17) 17
nonexpansive-mappings (17) 17
numerical analysis (16) 16
strong-convergence theorems (16) 16
applied mathematics (15) 15
mappings (15) 15
topology (15) 15
equilibrium problem (14) 14
hilbert spaces (14) 14
mathematical models (14) 14
47j20 (13) 13
mathematical and computational biology (13) 13
differential geometry (12) 12
54h25 (11) 11
computer science (11) 11
fixed-points (11) 11
nonlinear equations (11) 11
operations research & management science (11) 11
strong-convergence (11) 11
49j30 (10) 10
equilibrium (10) 10
mathematics of computing (10) 10
methods (10) 10
nonexpansive mapping (10) 10
numeric computing (10) 10
operations research/decision theory (10) 10
theoretical, mathematical and computational physics (10) 10
algorithm (9) 9
appl.mathematics/computational methods of engineering (9) 9
existence (9) 9
generalized projection (9) 9
monotone-operators (9) 9
nonlinearity (9) 9
49j25 (8) 8
65g99 (8) 8
65j15 (8) 8
computer science, general (8) 8
cq algorithm (8) 8
equilibrium problems (8) 8
feasibility (8) 8
fixed-point problems (8) 8
geometry and topology (8) 8
mathematical modeling and industrial mathematics (8) 8
proximal point algorithm (8) 8
sets (8) 8
variational-inequalities (8) 8
65h10 (7) 7
convergence theorems (7) 7
equations (7) 7
geometry (7) 7
monotone mappings (7) 7
primary 47h10 (7) 7
probability theory and stochastic processes (7) 7
relatively nonexpansive-mappings (7) 7
research (7) 7
secondary 47j05 (7) 7
uniqueness (7) 7
weak-convergence (7) 7
47j06 (6) 6
47j10 (6) 6
accretive-operators (6) 6
convex feasibility (6) 6
economics / management science (6) 6
hilbert-space (6) 6
iterative method (6) 6
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Numerical Algorithms, ISSN 1017-1398, 9/2017, Volume 76, Issue 1, pp. 259 - 282
Journal Article
Demonstratio mathematica, ISSN 2391-4661, 2018, Volume 51, Issue 1, pp. 277 - 294
In this paper, we introduce and study the class of demimetric mappings in CAT(0) spaces.We then propose a modified proximal point algorithm for approximating a... 
minimization problem | 47H09 | 47J05 | demimetric mappings | 47J25 | fixed point problem | 47H06 | CAT spaces
Journal Article
Fixed Point Theory and Applications, ISSN 1687-1820, 12/2018, Volume 2018, Issue 1, pp. 1 - 14
Let C be a nonempty closed and convex subset of a uniformly smooth and 2-uniformly convex real Banach space E with dual space E∗ $E^{*}$. In this paper,... 
Mathematical and Computational Biology | Relatively nonexpansive maps | Mathematics | Topology | 47H10 | 47J20 | Variational inequality | Analysis | 47H09 | Mathematics, general | 47J05 | Applications of Mathematics | Subgradient extragradient algorithm | Differential Geometry | 47J25 | Theorems | Fixed points (mathematics) | Iterative algorithms | Banach space
Journal Article
Fixed Point Theory and Applications, ISSN 1687-1820, 12/2018, Volume 2018, Issue 1, pp. 1 - 9
In this paper, we study an inertial algorithm for approximating a common fixed point for a countable family of relatively nonexpansive maps in a uniformly... 
Strong convergence | Mathematical and Computational Biology | Relatively nonexpansive maps | Mathematics | Topology | Generalised projection | Analysis | 47H09 | Mathematics, general | 47J05 | Applications of Mathematics | Differential Geometry | 47H05 | 47J25 | Inertial algorithm
Journal Article
Fixed Point Theory and Applications, ISSN 1687-1820, 12/2018, Volume 2018, Issue 1, pp. 1 - 21
In this paper, we propose a new algorithm for solving the split common fixed point problem for infinite families of demicontractive mappings. Strong... 
Mathematical and Computational Biology | Null point problem | Variational inequality problem | Mathematics | Topology | Fixed point problem | Demicontractive mappings | Equilibrium problem | Analysis | 47H09 | Mathematics, general | 47J05 | Applications of Mathematics | Differential Geometry | 47J25 | 47N10 | Decision making models | Hilbert space
Journal Article
Journal of Inequalities and Applications, ISSN 1029-242X, 12/2019, Volume 2019, Issue 1, pp. 1 - 10
In this study, we introduce a class of new generalized parametric nonlinear ordered variational inequality problems and discuss its existence result. Also, we... 
Restricted-accretive | 47J22 | 47J20 | Sensitivity analysis | Variational inequality | Analysis | Mathematics, general | Parametric | Mathematics | 47J05 | Applications of Mathematics | Ordered Banach spaces | MATHEMATICS | MATHEMATICS, APPLIED | Economic models | Banach spaces | Banach space | Portfolio management | Inequality
Journal Article
Advances in pure and applied mathematics (Berlin, Germany), ISSN 1869-6090, 2018, Volume 9, Issue 3, pp. 167 - 184
Journal Article
Fixed Point Theory and Applications, ISSN 1687-1820, 12/2018, Volume 2018, Issue 1, pp. 1 - 14
In this paper, we define a Halpern–Ishikawa type iterative method for approximating a fixed point of a Lipschitz pseudocontractive non-self mapping T in a real... 
Monotone mappings | Mathematical and Computational Biology | Pseudocontractive mappings | Mathematics | 37C25 | Topology | 47H10 | Analysis | Mathematics, general | Fixed points | 47J05 | Applications of Mathematics | Differential Geometry | Iterative methods | Hilbert space | Approximation
Journal Article
Numerical Algorithms, ISSN 1017-1398, 11/2019, Volume 82, Issue 3, pp. 1047 - 1063
In this paper, we use the dual variable to propose a self-adaptive iterative algorithm for solving the split common fixed point problems of averaged mappings... 
Numeric Computing | Theory of Computation | Split common fixed-point problem | 54H25 | Weak convergence | 47H10 | Algorithms | Algebra | Dual variable | Averaged mapping | Numerical Analysis | Computer Science | 47H09 | Iterative algorithm | Hilbert space | 47J05 | MATHEMATICS, APPLIED | NONEXPANSIVE-MAPPINGS | MANN ALGORITHM | CONVEX FEASIBILITY | PROJECTION | CONVERGENCE | CQ-ALGORITHM
Journal Article
Fixed point theory and applications (Hindawi Publishing Corporation), ISSN 1687-1812, 2019, Volume 2019, Issue 1, pp. 1 - 19
Journal Article
数学学报:英文版, ISSN 1439-8516, 2016, Volume 32, Issue 11, pp. 1357 - 1376
Journal Article
Numerical algorithms, ISSN 1572-9265, 2017, Volume 79, Issue 2, pp. 529 - 553
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2018, Volume 2018, Issue 1, pp. 1 - 16
This manuscript deals with two general systems of nonlinear ordered variational inclusion problems. We also construct some new iterative algorithms for finding... 
47J20 | Analysis | Mathematics, general | Nonlinear ordered variational inclusions | Mathematics | 47J05 | Applications of Mathematics | Algorithm | Weak-ARD mapping | System | Ordered Hilbert space | Iterative algorithms | Hilbert space | Inclusions | Nonlinear systems | Research
Journal Article
Numerical Algorithms, ISSN 1017-1398, 6/2016, Volume 72, Issue 2, pp. 467 - 481
In this paper, we propose a new simple explicit iterative algorithm to find a solution for variational inequalities over the set of common fixed points of an... 
Algorithms | Algebra | Variational inequality | 49J30 | Numerical Analysis | Computer Science | Numeric Computing | 47H09 | Theory of Computation | 47J05 | Nonexpansive mapping | Fixed point | MATHEMATICS, APPLIED | ALGORITHM | STRONG-CONVERGENCE THEOREMS | STEEPEST-DESCENT | FIXED-POINTS | FAMILY | Methods
Journal Article
Journal of Applied Analysis, ISSN 1425-6908, 12/2015, Volume 21, Issue 2, pp. 63 - 77
In this paper we propose an iterative algorithm based on the hybrid method in mathematical programming for approximating a common fixed point of an infinite... 
equilibrium problem | 47H09 | reflexive Banach spaces | Legendre function | 47J05 | Bregman distance | 47J25 | resolvent | 47H06 | strong convergence
Journal Article
数学物理学报:B辑英文版, ISSN 0252-9602, 2016, Volume 36, Issue 5, pp. 1474 - 1486
Let H1, H2, H3 be real Hilbert spaces, let A: H1 → H3, B: H2 → H3 be two bounded linear operators. The split equality common fixed point problem (SECFP) in the... 
viscosity iterative algorithms | 47H10 | split equality common fixed point problems | 47H09 | Hilbert space | 47J05 | quasi-nonexpansive operator | strong convergence | 54H25 | MATHEMATICS | PROJECTION | CONVEX FEASIBILITY | CQ ALGORITHM
Journal Article
Set-Valued and Variational Analysis, ISSN 1877-0533, 6/2018, Volume 26, Issue 2, pp. 327 - 352
We present a new covering theorem for a nonlinear mapping on a convex cone, under the assumptions weaker than the classical Robinson’s regularity condition.... 
Nonisolated solution | Stability | Probability Theory and Stochastic Processes | Covering | Mathematics | Complementarity problem | Generalized Nash equilibrium problem | Constrained equation | Sensitivity | 49J53 | Analysis | 90C33 | Singular solution | 47J05 | COINCIDENCE POINTS | MATHEMATICS, APPLIED | MULTIFUNCTIONS | MAPS | GENERALIZED EQUATIONS | THEOREMS | CONE | Game theory
Journal Article
Periodica Mathematica Hungarica, ISSN 0031-5303, 9/2017, Volume 75, Issue 1, pp. 114 - 127
In this paper we consider the nonlinear system $$\gamma _i(x_i)=\sum _{j=1}^{m}g_{ij} (x_j)$$ γ i ( x i ) = ∑ j = 1 m g i j ( x j ) , $$ 1\le i \le m$$ 1 ≤ i ≤... 
Nonlinear algebraic system | Positive solution | Uniqueness | Mathematics, general | Mathematics | 47J05 | Existence | MATHEMATICS | MATHEMATICS, APPLIED | NEURAL-NETWORKS | STABILITY | COMPARTMENTAL-SYSTEMS | QUALITATIVE THEORY | PIPES | PARAMETER
Journal Article
Acta Mathematica Vietnamica, ISSN 0251-4184, 3/2016, Volume 41, Issue 1, pp. 55 - 68
We consider a regularization method based on the Browder–Tikhonov and iterative regularization method that can be used to find a solution of a class of... 
Variational inequality | Accretive mapping | 47H09 | Mathematics, general | Mathematics | 47J05 | 47J06 | Regularization | 47H06 | Nonexpansive mapping | Fixed point
Journal Article